Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Overdosing on de-addiction medicines. What do I do to attain a high state?

Hi, I ve been asked to take nexito 10mg twice a day from a de- addiction clinic as i used to feel very agitated. It was a month ago that i was prescribed. but I ve been taking more than twice the dose. I ve also been prescribed zolfresh 10mg 1 every night. but i take 7 - 8 pills a day. I was on spasmindon, spasmo-proxyone, cough syrups, calmpose for over 17yrs and since 4 months I ve not been taking any of those. Quidict helped me with the physical withdrawl symptoms. Like the pain in my legs. I did not abuse that one. But Im a writer and i need some sort of high to attain a state where i can write stories and philosophy. what do i do. cld u suggest me some safer alternative. I was an alcoholic, but i quit 6yrs ago. now i drink once in a blue moon. I quit grass and hash 3yrs ago, I used to take 20 joints a day, now i take a joint in 3-4 months. But i need something to attain euphoria so i can write well.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

You seem to have a risk / predisposition for abusing medication and drugs and hence should be very careful in initiating any medication or substance which has psychological effects. Repeated and constant use of such substances, though may give you a high on a short term basis, will definitely have deletirious consequences not only on your general health but on your brain's cognitive abilities as well. So, please consult a psychiatrist for help with getting rid of these addiction problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor